# SDR CA970219016

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Enstrm 280
- Engine: Lyc HIO360C1A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 28135255R
- Condition: Making Metal
- Location: T/R
- Part time: 719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHIPS FOUND ON DETECTOR DURING 100 HOUR INSPECTION.
